DC FieldValueLanguage
dc.contributor.authorMohammadi, Seyyed Abbas-
dc.contributor.authorVoß, Heinrich-
dc.date.accessioned2019-06-26T08:29:52Z-
dc.date.available2019-06-26T08:29:52Z-
dc.date.issued2018-10-01-
dc.identifier.citationMathematics and Mechanics of Solids 10 (23): 1377-1388 (2018-10-01)de_DE
dc.identifier.issn1081-2865de_DE
dc.identifier.urihttp://hdl.handle.net/11420/2828-
dc.description.abstractThis paper proposes a new approach for computing the real eigenvalues of a multiple-degrees-of-freedom viscoelastic system in which we assume an exponentially decaying damping. The free-motion equations lead to a nonlinear eigenvalue problem. If the system matrices are symmetric, the eigenvalues allow for a variational characterization of maxmin type, and the eigenvalues and eigenvectors can be determined very efficiently by the safeguarded iteration, which converges quadratically and, for extreme eigenvalues, monotonically. Numerical methods demonstrate the performance and the reliability of the approach. The method succeeds where some current approaches, with restrictive physical assumptions, fail.en
dc.language.isoende_DE
dc.relation.ispartofMathematics and mechanics of solidsde_DE
dc.titleVariational characterization of real eigenvalues in linear viscoelastic oscillatorsde_DE
dc.typeArticlede_DE
dc.type.diniarticle-
dcterms.DCMITypeText-
tuhh.abstract.englishThis paper proposes a new approach for computing the real eigenvalues of a multiple-degrees-of-freedom viscoelastic system in which we assume an exponentially decaying damping. The free-motion equations lead to a nonlinear eigenvalue problem. If the system matrices are symmetric, the eigenvalues allow for a variational characterization of maxmin type, and the eigenvalues and eigenvectors can be determined very efficiently by the safeguarded iteration, which converges quadratically and, for extreme eigenvalues, monotonically. Numerical methods demonstrate the performance and the reliability of the approach. The method succeeds where some current approaches, with restrictive physical assumptions, fail.de_DE
tuhh.publisher.doi10.1177/1081286517726368-
tuhh.publication.instituteMathematik E-10de_DE
tuhh.type.opus(wissenschaftlicher) Artikel-
tuhh.institute.germanMathematik E-10de
tuhh.institute.englishMathematik E-10de_DE
tuhh.gvk.hasppnfalse-
dc.type.driverarticle-
dc.type.casraiJournal Article-
tuhh.container.issue10de_DE
tuhh.container.volume23de_DE
tuhh.container.startpage1377de_DE
tuhh.container.endpage1388de_DE
dc.identifier.scopus2-s2.0-85044738762-
datacite.resourceTypeJournal Article-
datacite.resourceTypeGeneralText-
item.creatorOrcidMohammadi, Seyyed Abbas-
item.creatorOrcidVoß, Heinrich-
item.grantfulltextnone-
item.creatorGNDMohammadi, Seyyed Abbas-
item.creatorGNDVoß, Heinrich-
item.mappedtypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.fulltextNo Fulltext-
item.cerifentitytypePublications-
item.languageiso639-1en-
item.openairetypeArticle-
crisitem.author.deptMathematik E-10-
crisitem.author.orcid0000-0002-3339-4929-
crisitem.author.orcid0000-0003-2394-375X-
crisitem.author.parentorgStudiendekanat Elektrotechnik, Informatik und Mathematik (E)-
Appears in Collections:Publications without fulltext
Show simple item record

Page view(s)

144
Last Week
1
Last month
4
checked on Jan 27, 2023

SCOPUSTM   
Citations

5
Last Week
0
Last month
0
checked on Jun 30, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.